List of citations in Numdam for : Linear elliptic operators with measurable coefficients

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 2, p. 265-308

Marini, Michele; Ruffini, Berardo

Rendiconti del Seminario Matematico della Università di Padova, Volume 133  (2015), p. 197-214

Bogachev, Vladimir I.; Krylov, Nicolai V.; Röckner, Michael

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 3, p. 451-461

Chanillo, S.; Wheeden, R. L.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 2, p. 309-340

Trombetti, Guido; Vazquez, Juan Luis

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 7 (1985) no. 2, p. 137-150

Franchi, Bruno; Lanconelli, Ermanno

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, p. 523-541